RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2016, Volume 20, Number 4, Pages 620–635 (Mi vsgtu1506)  

Differential Equations and Mathematical Physics

Necessary optimality conditions of the second oder in a stochastic optimal control problem with delay argument

R. O. Mastaliev

Institute of Control Systems, Azerbaijan National Academy of Sciences, Baku, AZ1141, Azerbaijan

Abstract: The optimal control problem of nonlinear stochastic systems which mathematical model is given by Ito stochastic differential equation with delay argument is considered. Assuming that the concerned region is open for the control by the first and the second variation (classical sense) of the quality functional we obtain the necessary optimality condition of the first and the second order. In the particular case we receive the stochastic analog of the Legendre—Clebsch condition and some constructively verified conclusions from the second order necessary condition. We investigate theLegendre–Clebsch conditions for the degeneration case and obtain the necessary conditions of optimality for a special control, in the classical sense.

Keywords: stochastic control problem, admissible control, optimal control, first and second order variation of quality functional, a necessary condition for the stochastic analogue of the Euler equations, stochastic analog of the Legendre–Clebsch, singular control the classic sense.

DOI: https://doi.org/10.14498/vsgtu1506

Full text: PDF file (840 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.21:517.977
MSC: 93E20, 49K20, 49K45
Original article submitted 25/VIII/2016
revision submitted – 08/XI/2016

Citation: R. O. Mastaliev, “Necessary optimality conditions of the second oder in a stochastic optimal control problem with delay argument”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:4 (2016), 620–635

Citation in format AMSBIB
\Bibitem{Mas16}
\by R.~O.~Mastaliev
\paper Necessary optimality conditions of the second oder in~a~stochastic optimal control problem with delay argument
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2016
\vol 20
\issue 4
\pages 620--635
\mathnet{http://mi.mathnet.ru/vsgtu1506}
\crossref{https://doi.org/10.14498/vsgtu1506}
\zmath{https://zbmath.org/?q=an:06964659}
\elib{http://elibrary.ru/item.asp?id=28862958}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1506
  • http://mi.mathnet.ru/eng/vsgtu/v220/i4/p620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:293
    Full text:58
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019